Jump to content

persistent symptoms


Recommended Posts

Hi everyone,

  I have followed this site for over 1 year and finally decided to let the world know that I exist. Over the past 3 years I have had just about every symptom out there except dp and dr. Most have come and gone but there are a few that hang on and even some that pop up that are new or more intense then they were. I will skip the old syptoms(unless) someone really needs to know and go to the ones at present.

  I have had muscle spasms in my calves 24 hours a day for 3 years.

  muscle weakness(if I do too much, which isnt much I tend to tremor)

  muscle rigidity(especially in my calves) for 3 years

  neck and back pain

  fatigue(the kind where you just feel like not doing anything at all)

 

  There are other ones but these are the ones that cause me to wonder whether or not this is withdrawal (which I guess is also another symptom of withdrawal)

   

  My job can be very physical, which has been very difficult over the last 2 years. Without the love and support of my wife I probably would have given up a long time ago.

 

  Anyway, enough whining, I am just wondering if anyone else is in the same leaky boat bailing to keep it afloat.

  I welcome any positive responses

 

  I wish you continued healing, dub

 

 

Link to comment
Share on other sites

Hi everyone,

  I have followed this site for over 1 year and finally decided to let the world know that I exist. Over the past 3 years I have had just about every symptom out there except dp and dr. Most have come and gone but there are a few that hang on and even some that pop up that are new or more intense then they were. I will skip the old syptoms(unless) someone really needs to know and go to the ones at present.

  I have had muscle spasms in my calves 24 hours a day for 3 years.

  muscle weakness(if I do too much, which isnt much I tend to tremor)

  muscle rigidity(especially in my calves) for 3 years

  neck and back pain

  fatigue(the kind where you just feel like not doing anything at all)

 

  There are other ones but these are the ones that cause me to wonder whether or not this is withdrawal (which I guess is also another symptom of withdrawal)

 

  My job can be very physical, which has been very difficult over the last 2 years. Without the love and support of my wife I probably would have given up a long time ago.

 

  Anyway, enough whining, I am just wondering if anyone else is in the same leaky boat bailing to keep it afloat.

  I welcome any positive responses

 

  I wish you continued healing, dub

Link to comment
Share on other sites

So sorry to hear that you have had so many symptoms, but see you are so brave in your fight.  During your withdrawal, were you able to work at all?  I am beginning my taper and worry about being able to handle the withdrawal symptoms and trying to work at the same time.  Congrats again on being off your meds!!
Link to comment
Share on other sites

Hey dub,

 

Was 1/09 the last time you had any benzos?  If so, you are a little over 2 years off a cold turkey from a large dose and I don't think it would be extremely uncommon to still have some symptoms.  I am 18 months off a short taper (5 or 6 weeks as I recall) from a relatively small dose and I still have a few lingering issues.  Is it also possible that you have other pre-existing physical issues that prompted the doctors to prescribe all those other meds?

 

Ryan

Link to comment
Share on other sites

jj

 

I don't feel brave, just desperate. I can't tell you how many times I cried while driving to work. But I am getting through it. I think that work has helped to get me through by taking my mind off of my symptoms.

 

  I was 1-2 months off of benzos when I had to go back to work. But I didn't feel any better on them, maybe even worse. We all just battle our way through as best we can. You will make it when the time comes, just taper at a reasonable rate.

 

Hang in there, better times are coming, and you will be a part of them, dub

 

 

 

Link to comment
Share on other sites

×
×
  • Create New...